MAUDE Adverse Event Report: OSCOR INC. DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR INC. DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number DST0704509
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
One of the supplies oscor twist shearable sheath malfunctioned.The dilator wouldn't advance into the sheath, it was stuck.

Brand Name
DESTINO TWIST STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd
palm harbor FL 34683
MDR Report Key14694937
Report Number14694937
Device Sequence Number5327422
Product Code DYB
UDI-Device Identifier00885672004125
UDI-Public(01)00885672004125(17)241101(10)DP14485
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/18/2022
Report Date (Section F) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDST0704509
Device Catalogue NumberDST0704509
Device Lot NumberDP14485
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/15/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/18/2022